MathSciNet Relay Station
MathSciNet bibliographic data
MR1739644 68R10 (03C85 68Q25)
Courcelle, B.; Makowsky, J. A.; Rotics, U. Linear time solvable optimization problems on graphs of bounded clique-width. Theory Comput. Syst. 33 (2000), no. 2, 125–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement